# SDR AALA201610049004

- Difficulty date: October 3, 2016
- Submitted: October 6, 2016
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 67,036 hours, 25,136 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERWING EXIT LIGHT LENS COVER MISSING ON LEFT SIDE OF AIRCRAFT.  INSTALLED EXIT LIGHT LENS COVER IAW CMM 25-40-07.
